# SDR IPXA2020112062591

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 34,934 hours, 17,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N310213
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 LT WING UPPER SKIN HAS CRACKS/CORROSION IN FASTENER HOLES AT DRAG LINK FITTING MOUNTS.  REPAIRED PER EO B757-5720-78503-A.
